Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A counterexample to the existence
of peaking functions

Author: Jiye Yu
Journal: Proc. Amer. Math. Soc. 125 (1997), 2385-2390
MSC (1991): Primary 32F15, 32F25
MathSciNet review: 1401757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a smoothly bounded pseudoconvex domain whose boundary contains no complex analytic variety such that some boundary point admits no holomorphic peak function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F15, 32F25

Retrieve articles in all journals with MSC (1991): 32F15, 32F25

Additional Information

Jiye Yu
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Address at time of publication: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706

Keywords: Peak point, local peak point, peak function, pseudoconvex domain, B-regular domain, Jensen measure, representing measure
Received by editor(s): February 29, 1996
Additional Notes: Supported in part by NSF grant number DMS-9500916.
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society